| Model Number |
0676 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this system with implantable cardioverter defibrillator (icd), ra and rv leads was explanted due to a non specific reason but the icd had been implanted for less than two years.Additional information from the field was received mentioning the patient was admitted to the hospital and had the whole system explanted some days afterwards due to patient exhibiting pocket infection.No additional adverse patient effects were reported.